Probiotics and Gas: Why do some probiotics cause gas and bloating?

Q: I have a lot of intestinal yeast and was told by my acupuncturist to use HLC Synbiotic Intensive by Pharmax. However, this product gave me a lot of gas and bloating so I stopped using it. Why did that happen?

A: Since you have a overgrowth of yeast, the HLC Synbiotic Intensive Probiotic was not the best probiotic for you to begin taking due to the high FOS content in the product.
If you have excess yeast, FOS can be problematic due to the FOS. FOS is a food source for the good bacteria, but unfortunately it also can feed yeast and exacerbate yeast problems in some people.

The best product for you to start on is HLC Intensive capsules which is a FOS free probiotic. Take it for at least 2-4 weeks before implementing any probiotic with a significant amount of FOS:

HLC Intensive Capsules Pharmax – this has no FOS, and it a very high level probiotic in capsule form.

Also, you may also want to consider the products which help improve excess yeast (Candida Albicans). You will see several of these products in our Candida Protocol here:

Rockwell’s Candida Nutritional Supplement Protocol – Read our complete program with instructions here.

I’m not sure of your level of problem, but we do have other helpful info and recommendations here: Candida & Yeast remedies and suggestions.

Doing the Candida Protocol is a great approach to improve your overall health and nutrition and keep Candida at bay.